# SDR VJ32003F00023

- Difficulty date: March 3, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- Engine: Lyc AEIO540D4D5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 120A5748
- Condition: Worn
- Location: Hyd System
- Part time: 592 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LINE WAS FOUND TO HAVE A HOLE WORN IN IT, DURING REGULAR INSPECTION EVENT.  THE CAUSE OF THE WEAR AND HOLE WAS FOUND TO BE A BOLT ON THE LANDING GEAR WEARING ON IT DURING EACH EXTENSION/ RETRACTION CYCLE.  THIS LINE SUPPLIED HYDRAULIC PRESSURE TO THE UPLOCK ASSEMBLY FOR THE LANDING GEAR.  LINE WAS REPLACED AND PROPER CLEARANCE WAS PROVIDED FOR THE NEW LINE.  SUGGEST RELOCATING LINE OR REPOSITIONING UPLOCK ASSEMBLY.
